MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation ensite precision case using se field scaling, a prolonged procedure occurred.The collected geometry changed to a flat, long picture and the ablation catheters optical pull together.Se points were collected around the chamber and the prs was located in a correct position.The system was restarted four times and all cable connections were confirmed, without se field scaling the issue was resolved.The procedure was completed without any patient consequences.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled was received for evaluation.Functional testing was performed to ensure communication and accurate positions were actively tracked within the field frame acquisition area.All catheter ports and patient reference sensor ports were tested.No error messages or communication drops were displayed during the evaluation period.Based on the information provided to abbott and the investigation performed, root cause of the field reported event citing a communication fault could not be conclusively determined as the returned precision link functioned as intended throughout investigation with no anomalies identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ PRECISION¿ LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13932448
Report Number2184149-2022-00076
Device Sequence Number4655023
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number6264854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown